# SDR ASOA2013092009057

- Difficulty date: August 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,872 hours, 17,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT BS 364 S27L.    REMOVED INTERCOSTAL AT FS 364-351 IAW SRM 53-21-23-101-003-A01 & 51-42-21-001-A01 & 51-42-06-001-001-A01.   LOCATED & DRILLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-40-11-001-001-A01 & DWG SH670-32075.  INSTALLED INTERCOSTAL IAW SRM 51-42-21-001-001-A01 & DWG SH670-32075.  REPAIR CLASSIFIED AS MAJOR.
